# SDR SWAA2024021552201

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 11,385 hours, 5,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR AND EXTERIOR EMERGENCY LIGHTS COMES ON AND INMEDIATELY OFF<[01] PERFORMED BATTERY PACK CHECK AND CHARGE PER AMM 33-51-06 OP CHECK OK
